Nurofen for Children 100mg Chewable Capsules Orange 12 Chewable Capsules
Nurofen for Children 100mg Chewable Capsules Orange 7+ Years 12 Chewable Capsules helps relieve Fever, pain & headache relief. Easy to chew, no need for water
Ibuprofen chewable capsules, suitable for children from 7 to 12 years, for relief of Headaches
High temperature (fever) Symptoms of cold and flu Mild to moderate pains such as a Sore throat, toothache, earache, minor aches
Preparation and Usage:
Directions for Use: For oral and short term use only.
Read the package leaflet before use.
The capsule should be chewed before swallowing.
Do not give to children under 7 years of age.
Age: 7 years – 9 years; Dose: Two capsules 3 times in 24 hours
Age: 10 years – 12 years; Dose: Three capsules 3 times in 24 hours
Doses should be given approximately every 6 to 8 hours (or with a minimum of 6 hours between each dose if required).
Consult your doctor if symptoms persist or worsen after 3 days.
WARNING: Do not take more medicine from the label tells you to
DO NOT TAKE THIS MEDICINE IF YOU:
Are allergic to ibuprofen or any of the other ingredients of this medicine, aspirin or other related painkillers
Have (or have had two or more episodes of a stomach ulcer, perforation or bleeding
You are taking other NSAID painkillers or aspirin with a daily dose above 75mg
Speak to a pharmacist or your doctor before you take this medicine if you:
Have or have had asthma, diabetes, high cholesterol, high blood pressure, a stroke, heart, liver, kidney or bowel problems
This product is intended for children of 7 to 12 years.
If you are an ADULT taking this product:
Speak to a pharmacist or your doctor before taking if you:
Are pregnant or trying to become pregnant
Are a smoker
KEEP OUT OF SIGHT AND REACH OF CHILDREN.
Each Soft Capsule contains 100mg Ibuprofen
Also contains Glucose, Sucrose and Soya Lecithin
See leaflet for further information